Follow
W D Evans
W D Evans
Emeritus Professor of Mathematics, Cardiff University
Verified email at cf.ac.uk - Homepage
Title
Cited by
Cited by
Year
Spectral theory and differential operators
DE Edmunds, WD Evans
Oxford University Press, 2018
16092018
Hardy operators, function spaces and embeddings
DE Edmunds, WD Evans
Springer Science & Business Media, 2004
3252004
The analysis and geometry of Hardy's inequality
AA Balinsky, WD Evans, RT Lewis
Springer, 2015
2252015
Sobolev embeddings for generalized ridged domains
WD Evans, DJ Harris
Proceedings of the London Mathematical Society 3 (1), 141-175, 1987
1221987
Real interpolation with logarithmic functors and reiteration
WD Evans, B Opic
Canadian Journal of Mathematics 52 (5), 920-960, 2000
1172000
The spectrum of relativistic one-electron atoms according to Bethe and Salpeter
WD Evans, P Perry, H Siedentop
Communications in mathematical physics 178 (3), 733-746, 1996
1031996
On recurrence relations for Sobolev orthogonal polynomials
WD Evans, LL Littlejohn, F Marcellan, C Markett, A Ronveaux
SIAM journal on mathematical analysis 26 (2), 446-467, 1995
961995
Real interpolation with logarithmic functors
WD Evans, B Opic, L Pick
Akademie Vĕd C̆eské Republiky, Matematický Ústav, 1996
921996
Fractals, trees and the Neumann Laplacian
WD Evans, DJ Harris
Mathematische Annalen 296 (1), 493-527, 1993
871993
Spectral analysis of relativistic operators
AA Balinsky, WD Evans
World Scientific, 2011
752011
Spectral analysis of relativistic operators
AA Balinsky, WD Evans
World Scientific, 2011
752011
Approximation numbers of certain Volterra integral operators
DE Edmunds, WD Evans, DJ Harris
Journal of the London Mathematical Society 2 (3), 471-489, 1988
741988
On the spectrum of second-order differential operators with complex coefficients
BM Brown, DKR McCormack, WD Evans, M Plum
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1999
701999
Interpolation of Operators on Scales of Generalized Lorentz‐Zygmund Spaces
WD Evans, B Opic, L Pick
Mathematische Nachrichten 182 (1), 127-181, 1996
701996
A return to the Hardy-Littlewood integral inequality
WD Evans, WN Everitt
Proceedings of the Royal Society of London. A. Mathematical and Physical …, 1982
601982
Two-sided estimates of the approximation numbers of certain Volterra integral operators
DE Edmunds, W Evans, D Harris
Studia Mathematica 1 (124), 59-80, 1997
541997
Elliptic and degenerate-elliptic operators in unbounded domains
DE Edmunds, WD Evans
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 27 (4), 591-640, 1973
541973
Weighted Hardy and Poincaré inequalities on trees
WD Evans, DJ Harris, L Pick
Journal of the London Mathematical Society 52 (1), 121-136, 1995
501995
The essential self-adjointness of Schrödinger-type operators
MSP Eastham, WD Evans, JB McLeod
Archive for Rational Mechanics and Analysis 60 (2), 185-204, 1976
471976
The essential self-adjointness of Schrödinger-type operators
MSP Eastham, WD Evans, JB McLeod
Archive for Rational Mechanics and Analysis 60 (2), 185-204, 1976
471976
The system can't perform the operation now. Try again later.
Articles 1–20